Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Mesure non additive")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 28

  • Page / 2

Export

Selection :

  • and

Relationship among continuity conditions and null-additivity conditions in non-additive measure theoryASAHINA, Shin; UCHINO, Kenta; MUROFUSHI, Toshiaki et al.Fuzzy sets and systems. 2006, Vol 157, Num 5, pp 691-698, issn 0165-0114, 8 p.Article

Canonical representation of set functionsGILBOA, I; SCHMEIDLER, D.Mathematics of operations research. 1995, Vol 20, Num 1, pp 197-212, issn 0364-765XArticle

On the defect of additivity of fuzzy measuresBAN, A. I; GAL, S. G.Fuzzy sets and systems. 2002, Vol 127, Num 3, pp 353-362, issn 0165-0114Article

A philosophical foundation of non-additive measure and probabilityMAASS, Sebastian.Theory and decision. 2006, Vol 60, Num 2-3, pp 175-191, issn 0040-5833, 17 p.Conference Paper

A note on the null-additivity of the fuzzy measure: Corrigendum to On the null-additivity of the fuzzy measure [fuzzy sets and Systems 78 (1996) 337-339]JUN LI.Fuzzy sets and systems. 2002, Vol 125, Num 2, pp 269-271, issn 0165-0114Article

On Egoroff's theorems on finite monotone non-additive measure spaceJUN LI; YASUDA, Masami.Fuzzy sets and systems. 2005, Vol 153, Num 1, pp 71-78, issn 0165-0114, 8 p.Article

On Egoroff's theorems on fuzzy measure spacesJUN LI.Fuzzy sets and systems. 2003, Vol 135, Num 3, pp 367-375, issn 0165-0114, 9 p.Article

Space of fuzzy measures and convergenceNARUKAWA, Yasuo; MUROFUSHI, Toshiaki; SUGENO, Michio et al.Fuzzy sets and systems. 2003, Vol 138, Num 3, pp 497-506, issn 0165-0114, 10 p.Article

Conditions for Choquet integral representation of the comonotonically additive and monotone functionalNARUKAWA, Yasuo; MUROFUSHI, Toshiaki.Journal of mathematical analysis and applications. 2003, Vol 282, Num 1, pp 201-211, issn 0022-247X, 11 p.Article

Two-valued possibility measures induced by σ-finite σ-additive measuresMUROFUSHI, Toshiaki.Fuzzy sets and systems. 2002, Vol 126, Num 2, pp 265-268, issn 0165-0114Article

A Yosida-Hewitt decomposition for minitive set functionsREBILLDE, Yann.Fuzzy sets and systems. 2006, Vol 157, Num 2, pp 308-318, issn 0165-0114, 11 p.Article

Products of capacities on separate spaces through additive measuresSKULJ, Damjan.Fuzzy sets and systems. 2005, Vol 152, Num 2, pp 289-301, issn 0165-0114, 13 p.Article

A note on upper and lower Sugeno integralsMUROFUSHI, Toshiaki.Fuzzy sets and systems. 2003, Vol 138, Num 3, pp 551-558, issn 0165-0114, 8 p.Article

Extension and representation of comonotonically additive functionalsNARUKAWA, Yasuo; MUROFUSHI, Toshiaki; SUGENO, Michio et al.Fuzzy sets and systems. 2001, Vol 121, Num 2, pp 217-226, issn 0165-0114Article

Duality and ordinality in fuzzy measure theoryMUROFUSHI, Toshiaki.Fuzzy sets and systems. 2003, Vol 138, Num 3, pp 523-535, issn 0165-0114, 13 p.Article

ON AXIOMATIC CHARACTERIZATION OF SOME NON-ADDITIVE MEASURES OF INFORMATION.PATNI GC; JAIN KC.1977; METRIKA; DTSCH.; DA. 1977; VOL. 24; NO 1; PP. 23-34; BIBL. 12 REF.Article

Sequentially continuous non-monotonic choquet integralsREBILLE, Yann.Fuzzy sets and systems. 2005, Vol 153, Num 1, pp 79-94, issn 0165-0114, 16 p.Article

The construction of consistent possibility and necessity measuresJAMISON, K. David; LODWICK, Weldon A.Fuzzy sets and systems. 2002, Vol 132, Num 1, pp 1-10, issn 0165-0114Article

The Egoroff theorem for non-additive measures in Riesz spacesKAWABE, Jun.Fuzzy sets and systems. 2006, Vol 157, Num 20, pp 2762-2770, issn 0165-0114, 9 p.Article

The Egoroff property and the Egoroff theorem in Riesz space-valued non-additive measure theoryKAWABE, Jun.Fuzzy sets and systems. 2007, Vol 158, Num 1, pp 50-57, issn 0165-0114, 8 p.Article

Extreme points of some families of non-additive measuresMIRANDA, P; COMBARRO, E. F; GIL, P et al.European journal of operational research. 2006, Vol 174, Num 3, pp 1865-1884, issn 0377-2217, 20 p.Article

Indeterminate integrals with respect to nonadditive measuresZHENYUAN WANG; KEBIN XU; HENG, Pheng-Ann et al.Fuzzy sets and systems. 2003, Vol 138, Num 3, pp 485-495, issn 0165-0114, 11 p.Article

Possibility Theory and Fuzzy LogicFuzzy sets and systems. 2002, Vol 132, Num 1, issn 0165-0114, 134 p.Serial Issue

Some properties of the variations of non-additive set functions IIQIANG ZHANG; ZIYOU GAO.Fuzzy sets and systems. 2001, Vol 121, Num 2, pp 257-266, issn 0165-0114Article

The completion of a fuzzy measure and its applicationsLIU, Yian-Kui.Fuzzy sets and systems. 2001, Vol 123, Num 2, pp 137-145, issn 0165-0114Article

  • Page / 2